# SDR SWAA2022020852697

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 48,944 hours, 28,766 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING; JUST I/B OF DEFLECTION RIB; UPPER T/E SHELF PNL SUPPORT RIB ATTACH ANGLE CRACKED ON I/B SIDE AT LOWER ATTACH FASTENER (MARKED) / REMOVED AND REPLACED UPPER T/E SHELF PANEL SUPPORT RIB ATTACH ANGLE PER SRM 51-40-02
